# SDR TWAA9912501

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Failed
- Location: Aft Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT STAIRS INOPERATIVE.  REPLACED BULB.  CHECK C 11/25/98 MCI.
